EconPapers    
Economics at your fingertips  
 

Existence of financial equilibria in continuous time with potentially complete markets

Frank Riedel and Frederik Herzberg

No 443, Center for Mathematical Economics Working Papers from Center for Mathematical Economics, Bielefeld University

Abstract: We prove that in smooth Markovian continuous{time economies with potentially complete asset markets, Radner equilibria with endoge- nously complete markets exist.

Keywords: Potentially complete market; Continuous-time financial market; Radner equilibrium; It^o diffusion; Analytic transition density (search for similar items in EconPapers)
Date: 2017-03-20
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (14)

Downloads: (external link)
https://pub.uni-bielefeld.de/download/2909312/2909313 First Version, 2010 (application/x-download)

Related works:
Journal Article: Existence of financial equilibria in continuous time with potentially complete markets (2013) Downloads
Working Paper: Existence of Financial Equilibria in Continuous Time with Potentially Complete Markets (2012) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bie:wpaper:443

Access Statistics for this paper

More papers in Center for Mathematical Economics Working Papers from Center for Mathematical Economics, Bielefeld University Contact information at EDIRC.
Bibliographic data for series maintained by Bettina Weingarten ().

 
Page updated 2025-04-03
Handle: RePEc:bie:wpaper:443